MAUDE Adverse Event Report: EXACTECH, INC. EQ REVERSE TORQUE DEFINING SCREW KIT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REVERSE TORQUE DEFINING SCREW KIT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-20-00
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial right reverse total shoulder arthroplasty.Subsequently, it was reported that the patient's humeral tray disassociated from the humeral stem.As a result, the patient underwent a right shoulder revision approximately 1 year and 3 months after initial implantation.During the revision it was noted that the torque defining screw was bent and had separated from the humeral stem.The threads in the previous stem were reported to be undamaged, and the stem was retained for the revision.Cultures taken at the time of revision grew p.Acnes.No further patient impact reported.No further information available.
 
Additional Manufacturer Narrative
D10: 300-01-15 - equi, hum stem prim, press fit 15mm: (b)(6).320-15-05 - eq rev locking screw: (b)(6).322-42-00 - 145-deg pe 42mm hum liner +0: (b)(6).320-06-42 - glenosphere 42mm: (b)(6).320-15-08 - sup/post aug plate, r rs glen baseplate: (b)(6).320-20-34 - eq rev comp scr lck cap kit, 4.5 x 34mm: (b)(6).320-20-38 - eq rev comp scr lck cap kit, 4.5 x 38mm: (b)(6).531-55-88 - ergo gps 3.2mm drill kit sterile: (b)(6).531-78-20 - shouldr gps hex pins kit: (b)(6).A10012 - gps implant kit v2: (b)(6).320-10-10 - equ reverse tray adapter plate tray +10: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQ REVERSE TORQUE DEFINING SCREW KIT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key23477780
Report Number1038671-2025-03271
Device Sequence Number10558908
Product Code KWT
UDI-Device Identifier10885862086518
UDI-Public10885862086518
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-20-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/05/2025
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexMale